Skip to main content
Институт математики с вычислительным центром УФИЦ РАН
Institute of Mathematics with Computing Centre - Subdivision of the Ufa Federal Research Centre of Russian Academy of Science
Язык
English
Русский
Поиск
Search
Main menu
About
Institute Structure
Journal
Web mail
Old site
You are here
Home
About
Structure
Director of the Institute
Administrative staff
Department of Computational Mathematics
Department of Differential Equations
Department of Complex Analysis
Department of Mathematical Physics
Department of Function Theory
Scientific Council
Employees
Seminars
Seminar of the Institute
Seminar on function theory (A.F. Leont'ev Seminar)
Seminar on function theory and complex analysis
Seminar on differential equations of mathematical physics
Seminar of abstracts on differential equations
Seminar on computational mathematics and related questions
Seminar on differential equations
Seminar on dynamical systems
Seminar on analysis on manifolds and spectral theory
Web mail
Dissertation Council
About
Meetings of Council
Journal
About
Issues
Reviewing
Rules for authors
Editorial backlog
Ethics
Conference
Useful links
RAS, RFBR, HAC
Scientific societies
Publishers, scientific journals
Regular conferences
Universities
Teaching materials
Popular-science journals
TeX
Math software
Pages of colleagues
Miscellaneous
Publications
User login
Username
*
Password
*
Request new password
Content
Volume 12 Issue 1
Bichegkuev M.S.
Almost periodic on infinity solutions to integro-differential equations with non-invertible operator at derivative. Pp.3-12.
Iskhokov S.A., Rakhmonov B.A.
Solvability and smoothness of solution to variational Dirichlet problem\\ in entire space associated with a non-coercive form. Pp.12-29.
Ishkin Kh.K., Marvanov R.I.
Equivalence criterion for two asymptotic formulae. Pp.30-42.
Fedotov A.I.
On asymptotic convergence of polynomial collocation method for one class of singular integro-differential equations. Pp.43-55.
Chernov A.V.
On preservation of global solvability of controlled second kind operator equation. Pp.56-81.
Shcherbina V.V.
Algebraicity of lattice of $\tau$-closed totally $\omega$-saturated formations of finite groups. Pp.82-90.
Allahverdiev B.P., Tuna H.
Existence of solutions for nonlinear singular $q$-Sturm-Liouville problems. Pp.91-102.
Yakhshimuratov A.B., Babajanov B.A.
Integration of equations of Kaup system kind with self-onsistent source in class of periodic functions. Pp.103-113.
Rathod A.
Uniqueness theorems for meromorphic functions on annuli. Pp.114-120.
In memory of Shabat Alexey Borisovich Pp.121-123.